# SDR DALA13053019000

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 57,626 hours, 42,196 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, ALL OF THE TAIL CONE GUIDE PIN RECEPTICALS FOR THE TAILCONE WERE FOUND TO TO BE WORN.  REPLACED ALL GUIDE PIN RECEPTICALS IAW AMM 53-53.
